# SDR IPXA2017030114602

- Difficulty date: February 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA05262
- Condition: Cracked
- Location: Mlg Ww Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER MLG WW RT BULKHEAD FWD CORNER DOUBLER CRACKED AT CONTROL PUSHRODS.  REMOVED AND REPLACED THE CRACKED DOUBLER IAW SRM 51-33-01.
